RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 32, Issue 5(197)  


Varieties of group representations
B. I. Plotkin
3
The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions
È. R. Tsekanovskii, Yu. L. Shmul'yan
69
Some applications of the theory of compactifications of topological spaces and measure theory
F. Terpe, J. Flachsmeyer
125

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
163
Communications of the Moscow Mathematical Society
The classical limit of solutions of the Cauchy problem for hypoelliptic Weyl symbols
M. A. Antonets
169
Some topological and analytic properties of almost strongly differentiable mappings of Hilbert spaces
E. Ya. Antonovskii
171
Boundary value problems for an equation of elliptic type in a Hilbert space
V. A. Bezverkhnii
173
The Volodin–Kuznecov–Fomenko conjecture on Heegaard diagrams is false
O. Ya. Viro, V. L. Kobel'skii
175
The Frobenius theorem for distributions with singularities
V. P. Viflyantsev
177
Homogeneous statistical solutions of the Navier–Stokes system
M. I. Vishik, A. V. Fursikov
179
The eigenfunctions of infinite upper-triangular matrices with zero diagonal elements
É. I. Gol'dengershel'
181
The smoothness of the solutions of equations of principal type
Yu. V. Egorov
183
Propagation of the singularities of solutions of the wave equation along the boundary of the domain
V. Ya. Ivrii
185
The spectrum of some differential operators with a small parameter multiplying highest derivatives
Yu. I. Kifer
187
The asymptotic behaviour of discontinuous solutions of difference equations
I. S. Livshits
189
Some new works on probabilistic methods in the theory of special functions
L. A. Lyusternik
191
A priori estimates of the solutions of the first boundary value problem for the system of equations of elasticity theory, and their applications
O. A. Oleinik, G. A. Iosif'yan
193
Preadditive categories, and $K$-theory
A. V. Prasolov
195
Quasi-convex cones of finite rank
A. V. Sobolev
197
On the convergence of costs in the case of optimal stopping of a partially observable random process in the Kalman–Bucy scheme
H. Fährmann
199
The category of $k$-spaces is regular
V. E. Kholodovskii
201
A characterization of the algebra $C(\Omega)$ in terms of cohomology groups
M. V. Sheinberg
203

Mathematical Events in the USSR
Petr Konstantinovich Rashevskii (on his seventieth birthday)
S. P. Novikov, A. T. Fomenko
205
Boris Yakovlevich Levin (on his seventieth birthday)
N. I. Akhiezer, N. V. Efimov, M. G. Krein, M. A. Lavrent'ev, V. A. Marchenko, I. V. Ostrovskii, B. V. Shabat
211
Sessions of the Petrovskii Seminar
215

Reviews and Bibliography
Diofant Aleksandriiskii, The Arithmetica and The book on polygonal numbers (review)
A. P. Yushkevich
225
New books on mathematics
L. P. Kalinina
228

Letters to the Editor
Letter to the editors: Corrections to my translation of ‘The connection between the $E_7$-geometry and the configuration of the 28 double tangents to a fourth order curve’ by H. Freudenthal
Yu. I. Manin
235
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019